Optimal bunching without optimal control

Nöldeke, Georg and Larry Samuelson, . (2007) Optimal bunching without optimal control. Journal of economic theory, Vol. 134. S. 405-420.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5249185

Downloads: Statistics Overview


This paper presents simple sufficient conditions under which optimal bunches in adverse-selection principal-agent problems can be characterized without using optimal control theory.
Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > Mikroökonomische Theorie (Nöldeke)
UniBasel Contributors:Nöldeke, Georg
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:Academic Press
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:22 Mar 2012 14:28
Deposited On:22 Mar 2012 14:03

Repository Staff Only: item control page